Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



One-parameter inverse semigroups

Authors: Carl Eberhart and John Selden
Journal: Trans. Amer. Math. Soc. 168 (1972), 53-66
MSC: Primary 20M10
MathSciNet review: 0296197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This is the second in a projected series of three papers, the aim of which is the complete description of the closure of any one-parameter inverse semigroup in a locally compact topological inverse semigroup. In it we characterize all one-parameter inverse semigroups. In order to accomplish this, we construct the free one-parameter inverse semigroups and then describe their congruences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10

Retrieve articles in all journals with MSC: 20M10

Additional Information

Keywords: Inverse semigroup, one-parameter inverse semigroup, bicyclic semigroup, free semigroup, lattice of congruences, freely generated, bisimple inverse semigroup, Green’s relations, normal congruence, group congruence, lattice of subgroups, kernel
Article copyright: © Copyright 1972 American Mathematical Society